MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Catalog Number 623-00-40F
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 12/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate that devices were manufactured and accepted into final stock with no relevant reported discrepancies.There has been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Dr.(b)(6) performed an i&d of a left hip and replaced the liner and head.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: delta un.Fem hd 40mm r40 16/18; cat# 6519-1-040; lot# 60615904.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An event regarding revision surgery involving a trident liner and ceramic head was reported.The event was not confirmed.Device evaluation and results: not performed as product was not returned no medical records were received for review with a clinical consultant all devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.The exact cause of the event could not be determined because insufficient information was provided and the device was not returned.Further information such as product evaluation, pre- and post-operative x-rays, operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining a root cause no further investigation is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Dr.(b)(6) performed an i&d of a left hip and replaced the liner and head.

Brand Name
TRIDENT 0 DEG INSERT 40MM
Common Device Name
HIP JOINT METAL/POLYMER/METAL SEMI-CONSTRAINED POROUS-COATED UNCEMENTED PROSTHES
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7171439
Report Number0002249697-2018-00071
Device Sequence Number1174385
Product Code LPH
UDI-Device Identifier07613327025316
UDI-Public07613327025316
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2022
Device Catalogue Number623-00-40F
Device Lot NumberNA2T88
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer01/25/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR